I have been diagnosed with hypothyroidism for many years. However, after my father passed away 4 years ago, my amount of synthroid has been increased 3 times. I am presently at a dosage of 175mcg and am now being bumped up again. My latest TSH on 3/10/09 I was told was 0.019, my T3 was 1.44 and my T4 was 1.2. These numbers of course mean nothing to me except they don't fall anywhere within the normal range of what I've seen via the internet. My symptoms, that have worsened tremendously over the past few weeks are: severe fatigue (I could sleep for 12 hours a night and still be tired), dry/itchy skin and scalp, bad mood swings, anxiety, weight gain (watching what I eat), hoarse voice, constipation, interrupted sleep, dry eyes, ringing in the ears has worsened and overall not feeling well at all. A mess (I know)! I am going to see an Endocronologist on 3/13/09 hoping for some answers. Can you tell me if this sounds like something more than just a thyroid problem so I won't be totally shocked, and maybe I will know more of what to ask when I'm there? Any help you can offer would be greatly appreciated; I'm scared to death!!
Adrenal fatigue can go hand in hand with hypothyroidism - especially if you have been left in a low thyroid function for a long period of time. It sounds like since they increase your thyroid medication this could definately be your situation.
You can briefly look over this site
and get an idea about symptoms on adrenal burnout and fatigue - but you really need testing on the pitutiary and adrenals to know anything for sure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.